# SDR MASA98144

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 11891002791
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: AP
- Nature of condition: D, Y
- Precautionary procedure: E

## Discrepancy

FLT 5499 - JAX-MCO - ON APPROACH, THE CREW NOTICED THE RT PROP PITCH CHANGING UNCOMMANDED.  THEY THEN NOTICED THE RT TOP COWLING WAS COMING LOOSE, AND WAS RESTING ON THE PROP GOVERNOR AND BETA VALVE.  THE CREW DECLARED AN EMERGENCY, SHUT DOWN THE RT ENGINE, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESECURED THE COWLING AND PERFORMED AN MAINTENANCE RUN ON THE AIRCRAFT AND SYSTEMS.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
